Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lamictal rash and swollen lymph glands Q.

Posted by JahL on November 6, 2001, at 20:14:14

In reply to Re: lamictal rash, posted by susan C on November 6, 2001, at 19:17:17

> Hi, my pdoc warned me of the rash, that he had a dermatologist available for consultation who was familiar with it, and I should be careful for sore lymph glands... For any change like this, i would really encourage you to call your pdoc. S/he needs to know... As far as my experience: unfortunately, i ended up with swollen lymph glands shortly after starting, so i stopped it
> right away.

That's wierd. I've been on Lamictal for 8 months now and on 2 occasions my lymph glands have swollen-w/in the space of a couple of hours-to the size of tennis balls. In both cases things resolved w/in 24 hrs. I had suspected the Lamictal was implicated somehow but wasn't aware it was something to watch out for.

Anyone know the significance of this (for me)? Hasn't happened in a couple of months.

Roo. I had the 'sunburn rash' briefly and it didn't turn out to be a problem, but I don't like the sound of 'blisters'. Best get it checked out at the earliest opportunity.

Take care,
J.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JahL thread:83322
URL: http://www.dr-bob.org/babble/20011104/msgs/83388.html